User Profile
for the past two weeks i have been experiencing nausea in my upper abdomen (it's worse when i excercise which is swimming), fatigue, dizziness and daily headaches. what is going on with me?


Did you find this post helpful?
|

User Profile
replied September 30th, 2009
Nausea Answer A7410
Hi
Welcome to the forum!
Since you are taking Synthyroid and birth control pills there is a possibility that your symptoms (nausea worse with exercise, fatigue, dizziness and daily headaches) are caused by gastric reflux or GERD. The treatment is by a combination of acid reducing drugs and life style changes.
Life style changes such as: Avoid heavy meals. Avoid too much of caffeine, tea, fried and spicy food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
The other possibility is compression of the spinal nerves in the cervical spine region. This can happen due to overuse of computers, work involving straining of neck, canal stenosis, bone disease, spondylosis, poor posture etc.
Please discuss with your PCP or GP as confirmed diagnosis cannot be given on net. Hope this helps. Take care!




|
Did you find this post helpful?
Must Read
You've probably had a case of food poisoning at least one in your life...but what types of food poisoning exist? Basics on food poisoning here....
Not everyone will get sick from contaminated food. Learn who is more at risk of food poisoning, and what factors increase bacterial growth here....
How do you know if you've got a case of salmonella food poisoning versus e. coli? Learn the basic symptoms of food poisoning and when to seek help here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Nausea , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.